# SDR FDEA201804130987

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 15,458 hours, 8,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53832100208
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR PANEL 242YH AT -Y225, FRAME 47 WEB IS CRACKED. REMOVED AND REPLACED DAMAGED WEB IAW SRM 51-40-21. WEB FABRICATED ON T18/1334842 IAW SRM 53-15-15 CLASSIFIED AS A CAT "A" MAJOR REPAIR.
